Kuyucu S, Caubet JC. Hypersensitivity reactions to antiepileptic drugs in children: epidemiologic, pathogenetic, clinical, and diagnostic aspects. J Allergy Clin Immunol Pract 2018; 6(6): 1879-91.
Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: part I. clinical perspectives. J Am Acad Dermatol 2013; 68(5): 693-1.
Morita C, Yanase T, Shiohara T, Aoyama Y. Aggressive treatment
in paediatric or young patients with drug-induced hypersensitivity
syndrome (DiHS)/drug reaction with eosinophilia and systemic
symptoms (DRESS) is associated with future development of type
III polyglandular autoimmune syndrome. BMJ Case Rep 2018;
2018: pii: bcr-2018-225528.
Mizukawa Y, Hirahara K, Kano Y, Shiohara T. Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms severity score: a useful tool for assessing disease severity and predicting fatal cytomegalovirus disease. J Am Acad Dermatol 2019; 80(3): 670-8.
Daoulah A, Alqahtani AA, Ocheltree SR, Alhabib A, Ocheltree AR. Acute myocardial infarction in a 56-year-old female patient
treated with sulfasalazine. Am J Emerg Med 2012; 30(4): 638-
Mortezavi M, Lomas J, Looner R. Treatment of drug reaction with eosinophilia and systemic symptoms (DRESS) with mycophenolate mofetil as a steroid sparing agent (abstract). Ann Allergy Asthma Immunol 2014; 113(5)(Suppl.): A29.
Patterson-Fortin J, Harris CM, Niranjan-Azadi A, Melia M. Serum sickness-like reaction after the treatment of cellulitis with amoxicillin/clavulanate. BMJ Case Rep 2016.